Document Type : Original Manuscript


Department of Mathematics, Roudehen Branch, Islamic Azad University , Roudehen, Iran.


Let $R$ be a commutative ring with identity and $M$ be a unitary $R$ -module. Let $S(M)$ be the set of all submodules of $M$ and $\phi :S(M)\rightarrow S(M)\cup \lbrace\emptyset\rbrace$ be a function. A proper submodule $N$ of $M$ is called $\phi$ -semi-$n$-absorbing if $r^{n} m\in N\setminus \phi(N)$ where $r\in R, m\in M$ and $n\in {\Bbb Z}^+$, then $r^{n} \in (N:M)$ or $r^{n-1} m\in N$. Let $k$ and $n$ are positive integers where $k>n$.
A proper submodule $N$ of $M$ is called $\phi$ -$(k,n)$- closed submodule, if $ r^{k}m\in N\setminus \phi(N)$ where $r\in R$, $m\in M$ and $k\in {\Bbb Z}^+$, then $r^{n}\in (N:M)$ or $r^{n-1}m\in N$. In this work, firstly, we will study some general results when we use the definition $\phi$ -$(k,n)$- closed submodule. Moreover, we prove main results of the $\phi$ -$(k,n)$- closed submodule for various modules.


1. Al-Ani Z, Compactly packed modules and comprimely packed modules, Theses, College of Science, University of Baghdad, 1998.

2. R. Ameri, On the prime submodules of multiplication modules, Inter. J. Math. Sci., 27 (2003), 1715–1724.

3. D. F. Anderson and A.Badawi, On n-absorbing ideals of commutative rings, Comm. Algebra, 39 (2011), 1646–1672.

4. D. F. Anderson and A. Badawi, On (m; n)-closed ideals of commutative rings, J. Algebra, (in press).

5. D. D. Anderson and E. Batanieh, Generalizations of prime ideals, Comm. Algebra, 36 (2008), 686–696.

6. D. D. Anderson and E. Smith, Weakly prime ideals, Houston J. Math., 29 (2003), 831–840.

7. A. Ashour, Primary finitely compactly packed modules and s-avoidance theorem for modules, Turk J Math., 32 (2008), 315–324.

8. A. Y. Darani and F. Soheilnia, On n-absorbing submdules, Math. Commun., 17 (2012), 547–557.

9. J. Dauns, Prime submodules , J. Reine Angew. Math., 298 (1978) 156–181.

10. M. Ebrahimpour and F. Mirzaee, On ϕ-semiprime submodules, J. Korean Math. Soc., 54(4) (2017) 1099–1108.
11. M. Ebrahimpour and R. Nekooei, On generalizations of prime submodules, Bull. Iranian Math. Soc., 39(5) (2013), 919–939.

12. Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra, 16 (1988), 766–779.

13. A. K. Jabbar, A generalization of prime and weakly prime submodules, Pure Math. Sci., 2 (2013), 1–11.

14. C. P. Lu, Prime submodules of modules, Comm. Math. Univ. Sancti Pauli, 33 (1984), 61–69.

15. C. P. Lu, Spectra of modules, Comm. Algebra., 23 (1995), 3741–3752.

16. R. L. McCasland and M. E. Moore, Prime submodules, Comm. Algebra, 20 (1992), 1803–1817.

17. H. Mostafanasab and A. Y. Darani, On n-absorbing ideals and two generalizations of semiprime ideals, Thai J. Math, (in press).

18. J. V. Pakala and T. S. Shores, On compactly packed rings, Pacific J. Math., 97(1) (1981), 197–201.

19. R. Y. Sharp, Steps in commutative algebra, Second edition, Cambridge University Press, Cambridge, 2000.

20. P. F. Smith, Some remarks on multiplication modules, Arch. Math., 50 (1988), 223–235.

21. E. Yetkin Celikel, On (k; n)-closed submodules, arXiv:1604.07656v1 [math.AC] 26 Apr, (2016).

22. N. Zamani, ϕ-prime submodules, Glasgow Math. J., 52(2) (2010), 253–259.